Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 35, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 17, 2015, 12:15 AM CDT for 9 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 12:15 AM CDT (05:15 UTC)
- Expired
- May 17, 2015, 3:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atoka County, OK, Bryan County, OK, Carter County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Love County, OK, Marshall County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 153 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
181
WGUS54 KOUN 170515
FFWOUN
OKC005-013-019-029-063-069-085-095-123-170815-
/O.NEW.KOUN.FF.W.0035.150517T0515Z-150517T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
CENTRAL HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
COAL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 315 AM CDT
* AT 1212 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN EXTENDING FROM MARIETTA...TO JUST EAST OF
ARDMORE...ADA...AND HOLDENVILLE. THIS LINE WAS MOVING SLOWLY TO
THE EAST. THE HEAVY RAIN WILL EVENTUALLY MOVE INTO THE LAKE TEXOMA
REGION ALONG WITH DURANT...ATOKA...AND COALGATE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURANT...MADILL...ATOKA...TISHOMINGO...MARIETTA...COALGATE...
KINGSTON...DICKSON...COLBERT...CADDO...ALLEN...MANNSVILLE...
BOKCHITO...RAVIA...ACHILLE...STONEWALL...THACKERVILLE...
WAPANUCKA...STRINGTOWN AND DUSTIN.
RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE COMMON WITH AMOUNTS
AROUND 4 INCHES POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
3385 9576 3384 9614 3369 9635 3384 9662
3390 9659 3383 9676 3396 9692 3372 9712
3392 9721 3383 9745 3421 9699 3528 9609
3529 9598 3468 9609 3459 9567 3451 9567
$$
111 follow-up statement
957
WGUS74 KOUN 170623
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
123 AM CDT SUN MAY 17 2015
OKC005-013-019-029-063-069-085-095-123-170815-
/O.CON.KOUN.FF.W.0035.000000T0000Z-150517T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-LOVE OK-BRYAN OK-HUGHES OK-PONTOTOC OK-ATOKA OK-
CARTER OK-MARSHALL OK-COAL OK-
123 AM CDT SUN MAY 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
JOHNSTON...SOUTHEASTERN LOVE...BRYAN...CENTRAL HUGHES...SOUTHEASTERN
PONTOTOC...ATOKA...SOUTHEASTERN CARTER...MARSHALL AND COAL
COUNTIES...
AT 120 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA WITH UP TO
TWO INCHES OF RAIN OBSERVED FROM NEAR MARIETTA UP TO JUST EAST OF
ADA. THIS HEAVY RAIN WILL CONTINUE TO MOVE SLOWLY TO THE EAST TOWARD
DURANT AND ATOKA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURANT...MADILL...TISHOMINGO...ATOKA...COALGATE...CALERA...
MARIETTA...KINGSTON...DICKSON...COLBERT...ALLEN...CADDO...OAKLAND...
MANNSVILLE...BOKCHITO...ACHILLE...STONEWALL...RAVIA...DUSTIN...
WAPANUCKA...THACKERVILLE...TUPELO...STRINGTOWN...TUSHKA...MILL
CREEK...LEHIGH...MILBURN...BENNINGTON...SILO AND CALVIN.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA...ESPECIALLY FROM WESTERN PARTS OF LAKE TEXOMA TO
NEAR TISHOMINGO AND COALGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
3385 9576 3384 9614 3369 9635 3384 9662
3390 9659 3383 9676 3396 9692 3372 9712
3392 9721 3383 9745 3421 9699 3528 9609
3529 9598 3468 9609 3459 9567 3451 9567
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 16, 10:14 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 16, 10:14 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT SAT MAY 16 2015
.DISCUSSION...
HAVE MADE A FEW MINOR ADJUSTMENTS TO THE FORECAST FOR TONIGHT TO
ACCOUNT FOR CURRENT WEATHER AND EXPECTED SHORT-TERM TRENDS. WE
HAVE ALSO BEEN CHIPPING AWAY AT THE VARIOUS WATCHES AS THE THREATS
HAVE SHIFTED EAST.
THE BASIC FORECAST IS FOR THE CURRENT MASS OF CONVECTION TO
CONTINUE TO SHIFT EAST WITH TIME. BY MIDNIGHT...THE HEAVY RAIN AND
STRONGER STORMS SHOULD BE CONFINED TO APPROXIMATELY THE SOUTHEAST
FIFTH OF OUR FORECAST AREA. BY SUNRISE...ALL THE SIGNIFICANT
PRECIPITATION IS EXPECTED TO HAVE DEPARTED OUR FORECAST AREA.
HOWEVER...SINCE THE PACIFIC COLD FRONT IS NOT EXPECTED TO MOVE OUT
OF OUR AREA...THERE WILL STILL BE A POSSIBILITY OF SHOWER/STORM
REDEVELOPMENT OVERNIGHT...BUT CHANCES ARE VERY LOW.
THERE IS ALSO A VERY SLIGHT POSSIBILITY OF A FEW
SHOWERS/THUNDERSTORMS OVER FAR NORTHWEST OKLAHOMA OVERNIGHT...AS
THE UPPER-LEVEL SHORTWAVE TROUGH PASSES OVERHEAD AND STRENGTHENS
INSTABILITY. HOWEVER...THE MOTION OF THE SYSTEM SUGGESTS THAT
THESE SHOWERS/STORMS SHOULD STAY NORTHWEST OF OUR FORECAST AREA.
&&
.PREV DISCUSSION... /ISSUED 643 PM CDT SAT MAY 16 2015/
DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
AVIATION...
A BAND OF +TSRA FROM NEAR KAVK TO KCLK TO KF05 AT 2330Z WILL
CONTINUE TO MOVE E THIS EVENING...AFFECTING ALL TAF SITES TO THE
E. MANY WILL BE SEVERE. THE TAFS WERE AGAIN WRITTEN TO EMPHASIZE
THE MOST LIKELY TIMES THAT STORMS WILL OCCUR...BUT CANNOT BE
SPECIFIC ABOUT THE CONDITIONS THAT WILL OCCUR IN THE TSRA BECAUSE
IT WILL VARY DRAMATICALLY OVER SHORT DISTANCES AND TIMES. AFTER
THE STORMS...MOST SITES WILL BECOME CLEAR...WINDS WILL RETURN TO
S AT ABOUT 10 TO 15 KT...AND THESE GENERAL CONDITIONS WILL
CONTINUE TOMORROW. HOWEVER...SOME LOWER CEILINGS APPEAR LIKELY
TONIGHT AND EARLY SUNDAY...MAINLY NEAR AND SE OF KPNC-KOKC-KDUC.
IN ADDITION...IT IS POSSIBLE...BUT UNLIKELY...THAT BLDU AND GUSTY
SW WINDS WILL MAKE IT INTO FAR W OK THIS EVENING.
PREV DISCUSSION... /ISSUED 421 PM CDT SAT MAY 16 2015/
DISCUSSION...
OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE
SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE
STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE
IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR
SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A
SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A
PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT
LEAST PART OF THIS EVENING.
THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES
AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY
DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS
WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM.
MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL
TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR
FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH
TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE
WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF
RAIN GRADUALLY SHIFTS EAST.
THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE
SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA
TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK
NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN
AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT
TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND
PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY.
A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS
UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK
WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND
CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR
FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO
THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS
THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE
A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT
GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN
DAYS ACROSS OKLAHOMA AND NORTH TEXAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 83 62 81 / 60 0 0 20
HOBART OK 55 84 58 81 / 30 0 0 20
WICHITA FALLS TX 60 86 63 83 / 60 10 10 20
GAGE OK 53 82 52 79 / 30 0 0 10
PONCA CITY OK 62 84 59 80 / 80 0 10 20
DURANT OK 66 84 65 82 / 80 30 50 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR OKZ013-018>020-
023>032-037>048-050>052.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR TXZ086-089-090.
&&
23/23Hazardous weather outlook, May 16, 11:40 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1140 PM CDT SAT MAY 16 2015 OKZ004>048-050>052-TXZ083>090-171215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1140 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A ENHANCED RISK OF SEVERE STORMS ACROSS PARTS OF CENTRAL...AND SOUTHERN OKLAHOMA THROUGH 2 AM TONIGHT. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM CUSHING TO PURCELL... TO RINGLING. JUST TO THE WEST OF THE ENHANCED RISK AREA...THERE IS A MARGINAL TO SLIGHT RISK OF SEVERE STORMS THROUGH 2 AM TONIGHT. TIMING... BEFORE 2 AM TONIGHT. IMPACTS IN THE MODERATE RISK INCLUDE... GOLFBALL SIZED HAIL... DAMAGING WINDS 60 TO 70 MPH... TORNADOES... LOCALLY HEAVY RAINFALL... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER OPERATIONS TONIGHT. DISCUSSION... A STRONG TO SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS SOUTHERN AND SOUTHEASTERN OKLAHOMA OVER THE NEXT SEVERAL HOURS... BEFORE DIMINISHING AND MOVING EAST OF THE AREA. .FLOODING... HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT... ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH MAY RESULT IN FLASH FLOODING. ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 16, 9:54 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG DUNCAN 34.50N 97.96W
05/16/2015 STEPHENS OK EMERGENCY MNGR
2.5-INCH TREE DOWNED AND BLOCKING A STREET.
&&
JPIKELocal storm report, May 16, 10:21 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM FLASH FLOOD STILLWATER 36.12N 97.06W
05/16/2015 PAYNE OK PUBLIC
STREET FLOODING REPORTED BETWEEN NORTH PARK DR AND NORTH
STAR DR. WATER IS ABOVE THE CURB.
&&
JPIKELocal storm report, May 16, 10:39 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND GST SWEETWATER 35.43N 99.91W
05/16/2015 E65.00 MPH ROGER MILLS OK PUBLIC
0431 PM TSTM WND DMG 20 NW CROWELL 34.19N 99.97W
05/16/2015 FOARD TX STORM CHASER
LESS THAN 2-INCH SMALL TREE LIMBS DOWNED
0431 PM TSTM WND GST 20 NW CROWELL 34.19N 99.97W
05/16/2015 E70.00 MPH FOARD TX STORM CHASER
0445 PM HAIL STRONG CITY 35.67N 99.60W
05/16/2015 E1.00 INCH ROGER MILLS OK PUBLIC
0445 PM HAIL 4 S GOODLETT 34.28N 99.88W
05/16/2015 E2.75 INCH HARDEMAN TX STORM CHASER
0445 PM HAIL 4 S GOODLETT 34.28N 99.88W
05/16/2015 E1.75 INCH HARDEMAN TX BROADCAST MEDIA
REPORTED BY KOLJ RADIO
0454 PM HAIL 2 N QUANAH 34.32N 99.74W
05/16/2015 E2.00 INCH HARDEMAN TX PUBLIC
0457 PM HAIL QUANAH 34.30N 99.74W
05/16/2015 E2.75 INCH HARDEMAN TX AMATEUR RADIO
0458 PM HAIL QUANAH 34.30N 99.74W
05/16/2015 E1.75 INCH HARDEMAN TX BROADCAST MEDIA
FROM KOLJ RADIO
0500 PM HAIL 1 E QUANAH 34.30N 99.72W
05/16/2015 E2.50 INCH HARDEMAN TX TRAINED SPOTTER
0500 PM TSTM WND GST 1 E QUANAH 34.30N 99.72W
05/16/2015 E80.00 MPH HARDEMAN TX STORM CHASER
0505 PM HAIL 1 E QUANAH 34.30N 99.72W
05/16/2015 E1.75 INCH HARDEMAN TX STORM CHASER
0509 PM HAIL 8 S QUANAH 34.18N 99.74W
05/16/2015 E2.75 INCH HARDEMAN TX EMERGENCY MNGR
0522 PM TSTM WND GST DUKE 34.66N 99.57W
05/16/2015 E65.00 MPH JACKSON OK PUBLIC
0525 PM TSTM WND GST CROWELL 33.98N 99.72W
05/16/2015 E60.00 MPH FOARD TX LAW ENFORCEMENT
0530 PM TSTM WND DMG LEEDEY 35.87N 99.35W
05/16/2015 DEWEY OK LAW ENFORCEMENT
MOBILE HOME BLOWN OVER, OTHERS DAMAGED.
0530 PM TORNADO 3 NW ODELL 34.38N 99.45W
05/16/2015 WILBARGER TX PUBLIC
0535 PM TSTM WND DMG 5 N ODELL 34.42N 99.42W
05/16/2015 JACKSON OK STORM CHASER
SHED DESTROYED
0547 PM TORNADO 2 E ELK CITY 35.41N 99.38W
05/16/2015 BECKHAM OK FIRE DEPT/RESCUE
I40 AT MILE MARKER 41
0615 PM TSTM WND DMG KNOX CITY 33.42N 99.82W
05/16/2015 KNOX TX FIRE DEPT/RESCUE
CAMPER BLOWN OVER
0615 PM HAIL KNOX CITY 33.42N 99.82W
05/16/2015 E1.00 INCH KNOX TX FIRE DEPT/RESCUE
0620 PM FUNNEL CLOUD SHEPPARD AFB 33.97N 98.51W
05/16/2015 WICHITA TX ASOS
0620 PM TSTM WND DMG CLEO SPRINGS 36.41N 98.44W
05/16/2015 MAJOR OK LAW ENFORCEMENT
TREES DOWN
0633 PM TSTM WND DMG W TIPTON 34.50N 99.14W
05/16/2015 TILLMAN OK EMERGENCY MNGR
POWER LINES DOWNED EAST OF RED RIVER BRIDGE ON HWY 5
0635 PM FUNNEL CLOUD 2 N MUNDAY 33.48N 99.63W
05/16/2015 KNOX TX TRAINED SPOTTER
0703 PM FLASH FLOOD MOUNTAIN PARK 34.70N 98.95W
05/16/2015 KIOWA OK TRAINED SPOTTER
SEVERAL ROADS UNDER WATER AND CLOSED, INCLUDING HWY 183
0719 PM TORNADO 2 S MEERS 34.75N 98.58W
05/16/2015 COMANCHE OK EMERGENCY MNGR
0720 PM TSTM WND GST 3 W MEDICINE PARK 34.73N 98.56W
05/16/2015 M59.00 MPH COMANCHE OK MESONET
0746 PM TSTM WND GST 5 S APACHE 34.82N 98.36W
05/16/2015 E65.00 MPH COMANCHE OK EMERGENCY MNGR
ON HWY 62
0755 PM TORNADO 3 N CYRIL 34.94N 98.20W
05/16/2015 CADDO OK EMERGENCY MNGR
0800 PM TORNADO 4 SW GERONIMO 34.44N 98.43W
05/16/2015 COTTON OK FIRE DEPT/RESCUE
RELAYED BY KSWO
0802 PM TORNADO 2 S GERONIMO 34.45N 98.38W
05/16/2015 COMANCHE OK TRAINED SPOTTER
0808 PM TSTM WND GST 5 ENE LAWTON 34.63N 98.34W
05/16/2015 M70.00 MPH COMANCHE OK AMATEUR RADIO
0811 PM TSTM WND DMG 4 S LAWTON 34.54N 98.42W
05/16/2015 COMANCHE OK BROADCAST MEDIA
TREES DOWN, NOT VERY LARGE. REPORTED BY KSWO
0909 PM FLASH FLOOD S DUNCAN 34.50N 97.96W
05/16/2015 STEPHENS OK EMERGENCY MNGR
1 FT OF WATER ON HWY 81
0920 PM TSTM WND GST TINKER AIR FORCE BASE 35.42N 97.39W
05/16/2015 M58.00 MPH OKLAHOMA OK AWOS
0942 PM TSTM WND DMG 1 N COMANCHE 34.38N 97.97W
05/16/2015 STEPHENS OK EMERGENCY MNGR
30-INCH TREE DOWNED AND BLOCKING OLD HWY 81
0950 PM TSTM WND DMG DUNCAN 34.50N 97.96W
05/16/2015 STEPHENS OK EMERGENCY MNGR
2.5-INCH TREE DOWNED AND BLOCKING A STREET.
1007 PM FLASH FLOOD STILLWATER 36.12N 97.06W
05/16/2015 PAYNE OK PUBLIC
STREET FLOODING REPORTED BETWEEN NORTH PARK DR AND NORTH
STAR DR. WATER IS ABOVE THE CURB.
&&
JPIKESpecial weather statement, May 16, 10:46 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1046 PM CDT SAT MAY 16 2015
OKZ031-032-170415-
HUGHES OK-SEMINOLE OK-
1046 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR HUGHES AND EASTERN SEMINOLE
COUNTIES UNTIL 1115 PM CDT...
AT 1044 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTH OF BOLEY TO NEAR BYNG...MOVING EAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LAT...LON 3505 9609 3483 9611 3484 9641 3493 9641
3490 9643 3491 9649 3487 9653 3492 9656
3490 9664 3493 9670 3488 9669 3486 9673
3487 9674 3545 9654 3543 9649 3546 9648
3545 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0344Z 260DEG 48KT 3542 9649 3488 9671
..SPEG.Local storm report, May 16, 11:03 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1103 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/16/2015 M57 MPH JEFFERSON OK MESONET
&&
JPIKELocal storm report, May 16, 11:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG CLEO SPRINGS 36.41N 98.44W
05/16/2015 MAJOR OK TRAINED SPOTTER
CAR WAS FLIPPED OVER. ROOF FROM OFFICE BLDG WAS DAMAGED.
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| May 16, 7:12 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 33 min |
| May 16, 7:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher | 30 min |
| May 16, 7:15 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 30 min |
| May 16, 7:41 PM CDT | Tornado Warning | OUN | Comanche, Cotton | 34 min |
| May 16, 7:42 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 33 min |
| May 16, 8:02 PM CDT | Special Weather Statement | OUN | Canadian, Garfield, Kingfisher, Logan | 28 min |
| May 16, 8:04 PM CDT | Special Weather Statement | OUN | Kay | 26 min |
| May 16, 8:06 PM CDT | Tornado Warning | OUN | Caddo, Grady | 24 min |
| May 16, 8:11 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 34 min |
| May 16, 8:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
| May 16, 8:18 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 3 more | 3 hr |
| May 16, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 44 min |
| May 16, 8:36 PM CDT | Tornado Warning | OUN | Pottawatomie | 24 min |
| May 16, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 52 min |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 32 min |
| May 16, 8:45 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 30 min |
| May 16, 8:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 16, 8:57 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 33 min |
| May 16, 9:04 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 26 min |
| May 16, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 1 more | 49 min |
| May 16, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 46 min |
| May 16, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 49 min |
| May 16, 9:26 PM CDT | Tornado Warning | OUN | Lincoln | 20 min |
| May 16, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 35 min |
| May 16, 9:30 PM CDT | Tornado Warning | OUN | Seminole | 30 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Pontotoc and 1 more | 46 min |
| May 16, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Oklahoma, Pottawatomie and 1 more | 44 min |
| May 16, 10:19 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie, Seminole | 3 hr |
| May 16, 10:33 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 3 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 33 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 16 hr |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Murray and 1 more | 47 min |
| May 16, 10:46 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 29 min |
| May 16, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 16, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 42 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 1 more | 48 min |
| May 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 46 min |
| May 17, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 43 min |
| May 17, 2:47 PM CDT | River Flood Warning | OUN | Atoka, Bryan | 16 days |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.